# SDR IPXA2016030100181

- Difficulty date: February 5, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0165501
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 23R FITTING CORRODED BETWEEN BS 1361 -BS 1381.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON FITTING BETWEEN BS 1361-BS 1381 IAW EA 011-5310-01-A6088, REV IR AND EO 5310-60029-A.
